Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jun 2, 2013, 6:39 PM MDT for Hudspeth County, Texas; Otero County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2013, 6:39 PM MDT (00:39 UTC)
- Expired
- Jun 2, 2013, 7:30 PM MDT
- In force
- 51 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
Counties Otero County, NM, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 113 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 5:20 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 0.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1052 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2883 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
570 WUUS54 KEPZ 030039 SVREPZ NMC035-TXC229-030130- /O.NEW.KEPZ.SV.W.0013.130603T0039Z-130603T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 639 PM MDT SUN JUN 2 2013 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO... NORTH CENTRAL HUDSPETH COUNTY IN SOUTHWEST TEXAS... * UNTIL 730 PM MDT * AT 633 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF CORNUDAS...MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CORNUDAS... CORNUDAS MOUNTAINS... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH... HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW. IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3214 10559 3214 10518 3173 10542 3181 10576 TIME...MOT...LOC 0039Z 222DEG 13KT 3180 10555 $$ JMG
1 follow-up statement
291 WWUS54 KEPZ 030101 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 701 PM MDT SUN JUN 2 2013 NMC035-TXC229-030111- /O.CAN.KEPZ.SV.W.0013.000000T0000Z-130603T0130Z/ HUDSPETH TX-OTERO NM- 701 PM MDT SUN JUN 2 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OTERO AND NORTH CENTRAL HUDSPETH COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT. LAT...LON 3214 10559 3214 10518 3173 10542 3181 10576 TIME...MOT...LOC 0101Z 222DEG 13KT 3186 10549 $$ JMG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 5:35 PM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 2, 5:35 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 535 PM MDT SUN JUN 2 2013 .UPDATE... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS MAINLY EAST OF A DEMING TO TRUTH OR CONSEQUENSES LINE UNTIL MIDNIGHT. SOME OF THE STORMS THAT DEVELOP MAY PRODUCE HAIL OF ONE INCH OR GREATER AND WIND GUSTS OF 60 MPH OR GREATER. && .PREV DISCUSSION... /ISSUED 320 PM MDT SUN JUN 2 2013/ SYNOPSIS... SURGE OF LOW LEVEL MOISTURE OVERNIGHT SATURDAY INTO THE BORDERLAND WILL FUEL SOME THUNDERSTORMS TONIGHT. A FEW OF THESE COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS. DRY SOUTHWEST FLOW AT LOW LEVELS KICKS IN MONDAY...DRYING OUT THE AREA...ALTHOUGH THE SACRAMENTO MOUNTAINS COULD STILL SEE A BRIEF THUNDERSTORM. MOSTLY DRY AND HOT THEN FROM MONDAY ON INTO NEXT WEEKEND. HIGHS WILL BE WELL ABOVE NORMAL AND THE LOWLANDS WILL SEE SOME TRIPLE DIGIT HIGHS TUESDAY THROUGH THURSDAY. A SLIGHT INTRUSION OF MOISTURE ON THURSDAY AND FRIDAY COULD PRODUCE A FEW THUNDERSTORMS OVER THE SACRAMENTO MOUNTAINS. DISCUSSION... CONVECTION OFF TO A SLOW START OVER THE CWA THIS AFTERNOON. FAIR AMOUNT OF CU...ESPECIALLY OVER TERRAIN...BUT AREA HAS THAT MID LEVEL CAP APPEARANCE TO IT. HEATING SHOULD STILL BE ABLE TO BREAK THRU LATER THIS AFTERNOON BUT WE MAY NEED THE EXTRA HELP OF A DISTURBANCE ALOFT FOR THE STRONG STORMS. THIS DISTURBANCE IS CURRENTLY OVER NE ARIZONA EXTENDING SW TO TUCSON. ALL OTHER PARAMETERS STILL IN PLACE...1000-3000 J/KG MUCAPE...LI'S DOWN TO -5...AND PW'S OF JUST OVER AN INCH. STILL EXPECT SOME WEAKER TSTM DEVELOPMENT SHORTLY...WITH STRONG/SEVERE STORMS PERHAPS HOLDING OFF TIL EARLY EVENING. HIGHER RESOLUTION MODELS KIND OF AGREEING ON SOUTHWEST DRY INTRUSION FROM THE BOOTHEEL TO THE DIVIDE (WHICH IS BEGINNING NOW)...WITH LINE TO BE PUSHED BACK WEST THIS EVENING DUE TO STORM OUTFLOW. MAIN THREATS TONIGHT STILL LARGE HAIL AND STRONG WINDS... WITH LOCAL HEAVY RAINFALL AND FLOODING A SECONDARY THREAT. MONDAY...DEEPER AND LARGER SCALE SOUTHWEST FLOW DEVELOPS AND SHOULD SCOUR OUT MOST OF THE BL MOISTURE. SOME RESIDUAL MOISTURE TENDS TO REMAIN OVER TERRAIN IN THESE SITUATIONS SO WILL KEEP A LOW POP OUT FOR THE SACS. TUESDAY THROUGH THURSDAY...WITH DRY AIR AND SOUTHWEST FLOW WELL IN PLACE...EXPECT TEMPS TO HEAT UP. HIGHS WILL BE WELL ABOVE NORMAL WITH SOME LOWLAND HIGHS REACHING TRIPLE DIGITS. GFS DOES CONTINUE TO SHOW A BACK DOOR MOVING TO THE EASTERN CWA THURSDAY AFTN/EVE SO WILL REINSTALL SOME LOW POPS FOR THE SACS. FRIDAY THROUGH SUNDAY...CONTINUED LOW LEVEL EAST FLOW WILL GIVE THE SACS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY...OTHERWISE SOUTHWEST BL WINDS INTENSIFY AGAIN AND FLUSH THE EASTERN MOISTURE OUT. FRIDAY MAY BE A FEW DEGREES COOLER WITH THE BACKDOOR AIRMASS BUT THEN THE WEEKEND HEATS BACK UP WELL ABOVE NORMAL. AVIATION...VALID 03/00Z-04/00Z. MOSTLY VFR THRU THE PERIOD WITH SCATTERED TSTMS THIS EVENING INTO TONIGHT...ESPECIALLY EAST OF THE CONTINENTAL DIVIDE. SOME STORMS WILL BE STRONG AND MAY APPROACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING WINDS. CIG/VSBY MOSTLY P6SM FEW-SCT050-090 WITH AREAS OF SCT-BKN030-070CB 2SM TSRA BLDU. WINDS STRONG AND GUSTY NEAR TSTMS. FIRE WEATHER... SOUTHEAST WINDS WILL CONTINUE TO IMPORT MOIST AIR FROM THE GULF OF MEXICO THIS EVENING INTO TONIGHT. THE VERY MOIST AIR WILL PROVIDE FUEL FOR SCATTERED THUNDERSTORMS THIS EVENING INTO TONIGHT...SOME OF WHICH WILL BE QUITE STRONG AND POSSIBLY EVEN SEVERE. MOST OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF THE CONTINENTAL DIVIDE...WHILE AREAS FARTHER WEST WILL MOST LIKELY HAVE ISOLATED STORMS WITH THE CHANCE FOR STRONG DOWNBURST WINDS AND DRY LIGHTNING. DRY SOUTHWEST FLOW WILL RETURN MONDAY AS HIGH PRESSURE ALOFT BUILDS OVER NORTHERN MEXICO. THE REST OF NEXT WEEK WILL BE SUNNY AND HOT WITH AFTERNOON HUMIDITY FALLING TO THE SINGLE DIGITS ACROSS THE LOWLANDS AND MID TEENS MOUNTAINS. HAINES INDICES GENERALLY 4 OR 5 (LOW OR MODERATE) MONDAY AND TUESDAY...EXCEPT UP TO 6 (HIGH) IN THE SACRAMENTO MTNS TUESDAY. VENTILATION WILL BE EXCELLENT BOTH DAYS. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 76 98 74 99 75 / 30 0 0 0 0 SIERRA BLANCA 70 91 68 94 71 / 40 10 0 0 0 LAS CRUCES 69 96 67 98 66 / 30 0 0 0 0 ALAMOGORDO 68 94 66 97 67 / 40 10 0 0 0 CLOUDCROFT 47 74 48 76 48 / 40 10 10 0 0 TRUTH OR CONSEQUENCES 68 94 66 98 68 / 30 0 0 0 0 SILVER CITY 58 89 58 90 59 / 20 0 0 0 0 DEMING 68 96 66 97 64 / 20 0 0 0 0 LORDSBURG 68 97 66 98 63 / 10 0 0 0 0 WEST EL PASO METRO 76 97 74 97 75 / 30 0 0 0 0 DELL CITY 67 97 65 98 65 / 40 10 0 0 0 FORT HANCOCK 75 99 73 100 72 / 30 10 0 0 0 LOMA LINDA 66 90 65 92 65 / 40 10 0 0 0 FABENS 73 97 71 98 72 / 40 10 0 0 0 SANTA TERESA 70 97 68 99 70 / 30 0 0 0 0 WHITE SANDS HQ 74 96 72 99 70 / 30 0 0 0 0 JORNADA RANGE 68 97 66 100 60 / 30 0 0 0 0 HATCH 68 93 66 96 66 / 30 0 0 0 0 COLUMBUS 70 97 68 100 68 / 20 0 0 0 0 OROGRANDE 67 96 65 99 66 / 40 10 0 0 0 MAYHILL 51 84 51 86 56 / 50 20 10 0 0 MESCALERO 49 83 49 85 52 / 40 10 10 0 0 TIMBERON 50 82 50 84 51 / 40 10 10 0 0 WINSTON 54 90 51 84 54 / 30 10 0 0 0 HILLSBORO 60 92 59 94 62 / 30 0 0 0 0 SPACEPORT 66 95 64 98 65 / 30 0 0 0 0 LAKE ROBERTS 54 85 52 87 56 / 20 10 0 0 0 HURLEY 57 91 56 93 61 / 20 0 0 0 0 CLIFF 52 95 51 98 55 / 10 0 0 0 0 MULE CREEK 46 92 45 94 48 / 10 0 0 0 0 FAYWOOD 60 90 59 92 62 / 30 0 0 0 0 ANIMAS 68 96 67 98 64 / 10 0 0 0 0 HACHITA 68 96 66 98 63 / 10 0 0 0 0 ANTELOPE WELLS 69 96 67 98 65 / 10 0 0 0 0 CLOVERDALE 66 91 65 93 61 / 10 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 04/04
Hazardous weather outlook, Jun 2, 11:05 AM MDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1105 AM MDT SUN JUN 2 2013 NMZ401>417-TXZ418>424-031700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1105 AM MDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND STRONG WIND GUSTS UP TO 70 MPH...MAINLY EAST OF DEMING. LOCAL HEAVY RAIN AND FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MOSTLY DRY AND HOT THROUGH THE PERIOD. THE SACRAMENTO MOUNTAINS COULD STILL SEE A STRAY THUNDERSTORM MONDAY WITH SOME LINGERING MOISTURE. ANOTHER MOISTURE INTRUSION THURSDAY AND FRIDAY COULD PRODUCE AN ISOLATED THUNDERSTORM OVER THE SACRAMENTO MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR SEVERE OR HEAVY RAIN PRODUCING THUNDERSTORMS. HEFNER
In the hours before
Special weather statement, Jun 2, 5:44 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 544 PM MDT SUN JUN 2 2013 TXZ419-420-423-030030- EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX- 544 PM MDT SUN JUN 2 2013 ...STRONG THUNDERSTORMS THREATENING WESTERN HUDSPETH AND SOUTHEASTERN EL PASO COUNTIES THROUGH 630 PM MDT... AT 542 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF FABENS...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... HORIZON CITY... FABENS... SPARKS... SOCORRO... SAN ELIZARIO... CLINT... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR FOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JMG
Local storm report, Jun 2, 5:52 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
552 PM MDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 15 S LOMA LINDA 31.62N 105.94W
06/02/2013 M1.00 INCH HUDSPETH TX TRAINED SPOTTER
&&
EVENT NUMBER EPZ1300446
HARDIMANLocal storm report, Jun 2, 6:05 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
605 PM MDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 3 SSE TORNILLO 31.40N 106.06W
06/02/2013 M1.00 INCH EL PASO TX CO-OP OBSERVER
MOSTLY NICKLE-SIZED HAIL WITH QUARTER SIZED MIXED IN.
&&
EVENT NUMBER EPZ1300447
HARDIMANLocal storm report, Jun 2, 6:17 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
617 PM MDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG EL PASO 31.78N 106.48W
06/02/2013 EL PASO TX AMATEUR RADIO
&&
EVENT NUMBER EPZ1300448
MLPSpecial weather statement, Jun 2, 6:22 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 622 PM MDT SUN JUN 2 2013 NMZ413-417-TXZ419-420-030100- EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-OTERO MESA NM-SOUTHERN TULAROSA BASIN NM- 622 PM MDT SUN JUN 2 2013 ...STRONG THUNDERSTORMS THREATENING SOUTHERN OTERO...NORTHWESTERN HUDSPETH AND NORTHEASTERN EL PASO COUNTIES THROUGH 700 PM MDT... AT 616 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MCGREGOR RANGE BASE... MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... OTERO MESA... HUECO TANKS... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR FOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JMG
Local storm report, Jun 2, 6:30 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
630 PM MDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL EL PASO 31.78N 106.48W
06/02/2013 M1.00 INCH EL PASO TX AMATEUR RADIO
&&
EVENT NUMBER EPZ1300449
MLPThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:06 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 39 min |
| Jun 2, 6:08 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 37 min |
| Jun 2, 6:15 PM MDT | Areal Flood Advisory | EPZ | El Paso | 2 hr |
| Jun 2, 6:19 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 41 min |
| Jun 2, 6:20 PM MDT | Dust Storm Warning | EPZ | El Paso, Hudspeth | 100 min |
| Jun 2, 6:45 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 45 min |
| Jun 2, 7:15 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 45 min |
| Jun 2, 7:32 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 43 min |
| Jun 2, 8:01 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.